# SDR DALA2017120308468

- Difficulty date: December 2, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 76,595 hours, 17,561 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS L1 DOOR SLIDE PACK COVER DROOPS WHEN DOOR IS OPENED SLIDE PACK AND BAR PUSHES AGAINST COVER. REINSTALLED DOOR SLIDE.
